MathSciNet Relay Station
MathSciNet bibliographic data
MR2336042 (2008i:60022) 60D05 (60C05)
Le Gall, Jean-François The topological structure of scaling limits of large planar maps. Invent. Math. 169 (2007), no. 3, 621–670.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement